Follow
Vincent Vatter
Vincent Vatter
Verified email at ufl.edu - Homepage
Title
Cited by
Cited by
Year
Permutation classes
V Vatter
Handbook of Enumerative Combinatorics, 754-833, 2015
1362015
Geometric grid classes of permutations
M Albert, M Atkinson, M Bouvel, N Ruškuc, V Vatter
Transactions of the American Mathematical Society 365 (11), 5859-5881, 2013
1012013
Grid classes and the Fibonacci dichotomy for restricted permutations
S Huczynska, V Vatter
Electronic Journal of Combinatorics 13 (1), Paper 54, 14 pp., 2006
762006
Enumeration schemes for restricted permutations
V Vatter
Combinatorics, Probability and Computing 17 (1), 137-159, 2008
742008
Small permutation classes
V Vatter
Proceedings of the London Mathematical Society 103 (5), 879-921, 2011
722011
Simple permutations: decidability and unavoidable substructures
R Brignall, N Ruškuc, V Vatter
Theoretical Computer Science 391 (1-2), 150-163, 2008
642008
Simple permutations and algebraic generating functions
R Brignall, S Huczynska, V Vatter
Journal of Combinatorial Theory, Series A 115 (3), 423-441, 2008
562008
The Möbius function of a composition poset
BE Sagan, V Vatter
Journal of Algebraic Combinatorics 24, 117-136, 2006
532006
Profile classes and partial well-order for permutations
MM Murphy, VR Vatter
Electronic Journal of Combinatorics 9 (2), Paper 17, 30 pp., 2003
512003
Finding regular insertion encodings for permutation classes
V Vatter
Journal of Symbolic Computation 47 (3), 259-265, 2012
492012
Decomposing simple permutations, with enumerative consequences
R Brignall, S Huczynska, V Vatter
Combinatorica 28 (4), 385-400, 2008
472008
Maximal and maximum independent sets in graphs with at most r cycles
BE Sagan, VR Vatter
Journal of Graph Theory 53 (4), 283-314, 2006
422006
Generating permutations with restricted containers
MH Albert, C Homberger, J Pantone, N Shar, V Vatter
Journal of Combinatorial Theory, Series A 157, 205-232, 2018
412018
Inflations of geometric grid classes of permutations
MH Albert, N Ruškuc, V Vatter
Israel journal of mathematics 205 (1), 73-108, 2015
372015
On partial well-order for monotone grid classes of permutations
V Vatter, S Waton
Order 28, 193-199, 2011
362011
Subclasses of the separable permutations
MH Albert, MD Atkinson, V Vatter
Bulletin of the London Mathematical Society 43 (5), 859-870, 2011
322011
Permutation patterns
S Linton, N Ruškuc, V Vatter
Cambridge University Press, 2010
322010
Permutation classes of every growth rate above 2.48188
V Vatter
Mathematika 56 (1), 182-192, 2009
322009
Finitely labeled generating trees and restricted permutations
V Vatter
Journal of Symbolic Computation 41 (5), 559-572, 2006
322006
Maximal independent sets in graphs with at most r cycles
GC Ying, KK Meng, BE Sagan, VR Vatter
Journal of Graph Theory 53 (4), 270-282, 2006
312006
The system can't perform the operation now. Try again later.
Articles 1–20